Alert archive / Maine / Flash Flood Watches in 2021
Flash Flood Watch 1, NWS Caribou, ME
NWS Caribou, ME issued this flash flood watch at Jul 8, 2021, 4:27 PM EDT for 5 counties in Maine. It took effect at Jul 9, 2021, 8:00 AM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2021, 4:27 PM EDT (20:27 UTC)
- In effect from
- Jul 9, 2021, 8:00 AM EDT
- Expired
- Jul 9, 2021, 11:09 PM EDT
- In force
- 15 hr
- Issued by
- NWS Caribou, ME
- Flood severity
- None
Counties Aroostook County, ME, Hancock County, ME, Penobscot County, ME, Piscataquis County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 82 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 8.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1033 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
979 WGUS61 KCAR 082027 FFACAR URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Caribou ME 427 PM EDT Thu Jul 8 2021 MEZ006-011-015>017-029>032-090900- /O.NEW.KCAR.FF.A.0001.210709T1200Z-210710T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southeast Aroostook-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- Including the cities of Houlton, Hodgdon, Sherman, Smyrna Mills, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Calais, Grand Lake Stream, Wesley, Princeton, Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 427 PM EDT Thu Jul 8 2021 ...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY MORNING... The National Weather Service in Caribou has issued a * Flash Flood Watch for portions of Central Highlands Maine, Coastal DownEast Maine, Far Eastern Maine, Interior DownEast Maine, and Penobscot Valley Maine, including the following areas, in Central Highlands Maine, Southern Piscataquis. In Coastal DownEast Maine, Coastal Hancock and Coastal Washington. In Far Eastern Maine, Northern Washington and Southeast Aroostook. In Interior DownEast Maine, Central Washington and Interior Hancock. In Penobscot Valley Maine, Central Penobscot and Southern Penobscot. * From Friday morning through Saturday morning. * Tropical moisture will bring very heavy rainfall to the region. * Rainfall rates will rapidly increase Friday afternoon with heavy rain then persisting Friday evening through the early morning hours of Saturday. Rainfall rates will likely exceed 1 inch per hour at times Friday evening through early Saturday morning. Widespread rain totals of 2.00 to 3.50 inches are expected from Friday afternoon through early Saturday. Locally greater totals are also expected. These rainfall totals and rain rates could lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Norcross
6 follow-up statements
632 WGUS61 KCAR 090126 FFACAR Flood Watch National Weather Service Caribou ME 926 PM EDT Thu Jul 8 2021 MEZ006-011-015>017-029>032-091200- /O.CON.KCAR.FF.A.0001.210709T1200Z-210710T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southeast Aroostook-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- Including the cities of Houlton, Hodgdon, Sherman, Smyrna Mills, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Calais, Grand Lake Stream, Wesley, Princeton, Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 926 PM EDT Thu Jul 8 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 8 AM EDT FRIDAY THROUGH SATURDAY MORNING... The Flash Flood Watch continues for * Portions of Central Highlands Maine, Coastal DownEast Maine, Far Eastern Maine, Interior DownEast Maine, and Penobscot Valley Maine, including the following areas, in Central Highlands Maine, Southern Piscataquis. In Coastal DownEast Maine, Coastal Hancock and Coastal Washington. In Far Eastern Maine, Northern Washington and Southeast Aroostook. In Interior DownEast Maine, Central Washington and Interior Hancock. In Penobscot Valley Maine, Central Penobscot and Southern Penobscot. * From 8 AM EDT Friday through Saturday morning * Tropical moisture will bring very heavy rainfall to the region. * Rainfall rates will rapidly increase Friday afternoon with heavy rain then persisting Friday evening through the early morning hours of Saturday. Rainfall rates will likely exceed 1 inch per hour at times Friday evening through early Saturday morning. Widespread rain totals of 2.00 to 3.50 inches are expected from Friday afternoon through early Saturday. Locally greater totals are also expected. These rainfall totals and rain rates could lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ VJN
446 WGUS61 KCAR 090755 FFACAR Flood Watch National Weather Service Caribou ME 355 AM EDT Fri Jul 9 2021 MEZ006-011-015>017-029>032-091600- /O.CON.KCAR.FF.A.0001.210709T1200Z-210710T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southeast Aroostook-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- Including the cities of Houlton, Hodgdon, Sherman, Smyrna Mills, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Calais, Grand Lake Stream, Wesley, Princeton, Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 355 AM EDT Fri Jul 9 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH SATURDAY MORNING... The Flash Flood Watch continues for * Portions of Central Highlands Maine, Coastal DownEast Maine, Far Eastern Maine, Interior DownEast Maine, and Penobscot Valley Maine, including the following areas, in Central Highlands Maine, Southern Piscataquis. In Coastal DownEast Maine, Coastal Hancock and Coastal Washington. In Far Eastern Maine, Northern Washington and Southeast Aroostook. In Interior DownEast Maine, Central Washington and Interior Hancock. In Penobscot Valley Maine, Central Penobscot and Southern Penobscot. * From 8 AM EDT this morning through Saturday morning * Tropical moisture will bring very heavy rainfall to the region. * Rainfall rates will rapidly increase Friday afternoon with heavy rain then persisting Friday evening through the early morning hours of Saturday. Rainfall rates will likely exceed 1 inch per hour at times Friday afternoon and evening. Widespread rain totals of 2 to 3.5 inches are expected from Friday afternoon through early Saturday. Locally higher totals are also expected. These rainfall totals and rain rates could lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
489 WGUS61 KCAR 091536 FFACAR Flood Watch National Weather Service Caribou ME 1136 AM EDT Fri Jul 9 2021 MEZ006-011-015>017-029>032-100000- /O.CON.KCAR.FF.A.0001.000000T0000Z-210710T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southeast Aroostook-Central Penobscot-Southern Penobscot-Interior Hancock-Central Washington-Coastal Hancock-Coastal Washington- Southern Piscataquis-Northern Washington- Including the cities of Orono, Perry, Howland, Danforth, Calais, Old Town, Grand Lake Stream, Springfield, Eastport, Castine, Aurora, Sherman, Guilford, Bar Harbor, Wesley, Orland, Cherryfield, Lincoln, Smyrna Mills, Houlton, Princeton, Hodgdon, Machias, Dedham, Bangor, Great Pond, Eastbrook, Vanceboro, Dover-Foxcroft, Topsfield, Brewer, Bucksport, Amherst, Milo, and Ellsworth 1136 AM EDT Fri Jul 9 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... The Flash Flood Watch continues for * Portions of Central Highlands, Coastal DownEast, Far Eastern, Interior DownEast, and Penobscot Valley Maine., including the following areas, in Central Highlands Maine, Southern Piscataquis. In Coastal DownEast Maine, Coastal Hancock and Coastal Washington. In Far Eastern Maine, Northern Washington and Southeast Aroostook. In Interior DownEast Maine, Central Washington and Interior Hancock. In Penobscot Valley Maine, Central Penobscot and Southern Penobscot. * Through Saturday morning. * Tropical moisture will bring very heavy rainfall to the region. * Rainfall rates will rapidly increase this afternoon with heavy rain persisting into the evening and early morning hours of Saturday. Rainfall rates will likely exceed 1 inch per hour at times Friday afternoon and evening. Widespread rain totals of 2 to 3.5 inches are expected from Friday afternoon through early Saturday. Locally higher totals are also expected. These rainfall totals and rain rates could lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Cornwell
602 WGUS61 KCAR 091950 FFACAR Flood Watch National Weather Service Caribou ME 350 PM EDT Fri Jul 9 2021 MEZ006-011-015>017-029>032-100415- /O.CON.KCAR.FF.A.0001.000000T0000Z-210710T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southeast Aroostook-Central Penobscot-Southern Penobscot-Interior Hancock-Central Washington-Coastal Hancock-Coastal Washington- Southern Piscataquis-Northern Washington- Including the cities of Orono, Perry, Howland, Danforth, Calais, Old Town, Grand Lake Stream, Springfield, Eastport, Castine, Aurora, Sherman, Guilford, Bar Harbor, Wesley, Orland, Cherryfield, Lincoln, Smyrna Mills, Houlton, Princeton, Hodgdon, Machias, Dedham, Bangor, Great Pond, Eastbrook, Vanceboro, Dover-Foxcroft, Topsfield, Brewer, Bucksport, Amherst, Milo, and Ellsworth 350 PM EDT Fri Jul 9 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... The Flash Flood Watch continues for * Portions of Central Highlands, Coastal DownEast, Far Eastern, Interior DownEast, and Penobscot Valley Maine., including the following areas, in Central Highlands Maine, Southern Piscataquis. In Coastal DownEast Maine, Coastal Hancock and Coastal Washington. In Far Eastern Maine, Northern Washington and Southeast Aroostook. In Interior DownEast Maine, Central Washington and Interior Hancock. In Penobscot Valley Maine, Central Penobscot and Southern Penobscot. * Through Saturday morning. * Tropical moisture will bring very heavy rainfall to the region. * Heavy rainfall rates will persist through the evening and early morning hours of Saturday. Rainfall rates will likely exceed 1 inch per hour at times through the evening. Widespread rain totals of 2 to 3.5 inches are expected through the remainder of the afternoon into early Saturday. Locally higher totals are also expected. These rainfall totals and rain rates could lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Norcross
577 WGUS61 KCAR 092342 FFACAR Flood Watch National Weather Service Caribou ME 742 PM EDT Fri Jul 9 2021 MEZ006-011-015>017-029>032-100745- /O.CON.KCAR.FF.A.0001.000000T0000Z-210710T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southeast Aroostook-Central Penobscot-Southern Penobscot-Interior Hancock-Central Washington-Coastal Hancock-Coastal Washington- Southern Piscataquis-Northern Washington- Including the cities of Orono, Perry, Howland, Danforth, Calais, Old Town, Grand Lake Stream, Springfield, Eastport, Castine, Aurora, Sherman, Guilford, Bar Harbor, Wesley, Orland, Cherryfield, Lincoln, Smyrna Mills, Houlton, Princeton, Hodgdon, Machias, Dedham, Bangor, Great Pond, Eastbrook, Vanceboro, Dover-Foxcroft, Topsfield, Brewer, Bucksport, Amherst, Milo, and Ellsworth 742 PM EDT Fri Jul 9 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... The Flash Flood Watch continues for * Portions of Central Highlands, Coastal DownEast, Far Eastern, Interior DownEast, and Penobscot Valley Maine., including the following areas, in Central Highlands Maine, Southern Piscataquis. In Coastal DownEast Maine, Coastal Hancock and Coastal Washington. In Far Eastern Maine, Northern Washington and Southeast Aroostook. In Interior DownEast Maine, Central Washington and Interior Hancock. In Penobscot Valley Maine, Central Penobscot and Southern Penobscot. * Through Saturday morning. * Tropical moisture will bring very heavy rainfall to the region. * Heavy rainfall rates will persist through the evening and early morning hours of Saturday. Rainfall rates will likely exceed 1 inch per hour at times through the evening. Widespread rain totals of 1 to 2 inches are expected through the remainder of the evening into early Saturday. Locally higher totals are also expected. These rainfall totals and rain rates could lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Farrar
052 WGUS61 KCAR 100309 FFACAR Flood Watch National Weather Service Caribou ME 1109 PM EDT Fri Jul 9 2021 MEZ006-011-015>017-029>032-100415- /O.CAN.KCAR.FF.A.0001.000000T0000Z-210710T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southeast Aroostook-Central Penobscot-Southern Penobscot-Interior Hancock-Central Washington-Coastal Hancock-Coastal Washington- Southern Piscataquis-Northern Washington- Including the cities of Orono, Perry, Howland, Danforth, Calais, Old Town, Grand Lake Stream, Springfield, Eastport, Castine, Aurora, Sherman, Guilford, Bar Harbor, Wesley, Orland, Cherryfield, Lincoln, Smyrna Mills, Houlton, Princeton, Hodgdon, Machias, Dedham, Bangor, Great Pond, Eastbrook, Vanceboro, Dover-Foxcroft, Topsfield, Brewer, Bucksport, Amherst, Milo, and Ellsworth 1109 PM EDT Fri Jul 9 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for Portions of Central Highlands, Coastal DownEast, Far Eastern, Interior DownEast, and Penobscot Valley Maine., including the following areas, in Central Highlands Maine, Southern Piscataquis. In Coastal DownEast Maine, Coastal Hancock and Coastal Washington. In Far Eastern Maine, Northern Washington and Southeast Aroostook. In Interior DownEast Maine, Central Washington and Interior Hancock. In Penobscot Valley Maine, Central Penobscot and Southern Penobscot has been cancelled. Heavy rain is exiting the region, with flooding no longer expected to pose a threat. Please continue to heed remaining road closures and stay away from bankfull streams. $$ Nouhan
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this flash flood watch went out at Jul 8, 12:50 PM EDT, 3 hours 37 minutes earlier.
Area forecast discussion, Jul 8, 12:50 PM EDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1250 PM EDT Thu Jul 8 2021
.SYNOPSIS...
A cold front has become stationary over the Gulf of Maine
tonight. Low pressure from the Great Lakes approaches this
evening and tracks along the Saint Lawrence valley tonight. Low
pressure from the remnants of Tropical Storm Elsa will approach
from the southwest and track along the coast Friday afternoon
and evening and move into eastern Canada Saturday morning. High
pressure will build into the area from the west into early next
week.
&&
.NEAR TERM /THROUGH TONIGHT/...
1250PM update...Updated sky conditions to reflect greater
clearing across the north early this afternoon. Thicker clouds
moving in now across the North Woods which will drape across
other parts of Aroostook. Scattered showers ongoing across
Downeast, but relatively light. Did bring pops down this
afternoon across the north, slightly later arrival time w/ a
pretty dry column remaining based on morning KCAR sounding.
Prev discussion blo...
Frontal bndry looks to have stalled out just to the south of
our waters, btwn Nantucket and the southwest tip of Nova Scotia
as of 07z. Line of storms mvg thru MA and into sw NH at this
time wl move east thru the remainder of the morning along
instability gradient. Gradient wl likely remain to the south of
the area though cannot rule out an isold shower mvg thru
interior Downeast this morning and wl continue to monitor the
mvmnt of this line.
An inverted trof/sfc bndry is showing signs of dvlpng early this
morning fm sfc low located over nrn Indiana. Sfc ridge axis acrs
FA is gradually being shoved east into Canada, which wl allow
boundary to nose up along the international border late this
afternoon and evening.
Overrunning wl dvlp this afternoon and allow PRE to dvlp acrs
nrn and western areas as upr lvl jet lifts north into Canada,
placing these areas in RRQ. By 00z tonight TS Elsa wl be
nearing the Delmarva with low-level theta-e axis extending up
along the coast and heading nwrd thru the night. Latest guidance
is a little further north with theta-e axis than prior days,
thus hv dropped qpf amnts acrs the North Woods and the St. John
Vly with heaviest amounts just to the north of our area though
cannot rule out it will be right on our border with Canada.
Initially looking at between 1-1.25 inches from the Allagash twd
Madawaska area with a swath of 0.5-1.0 inches over the Central
Highlands and into eastern Aroostook with interior Downeast
areas below 0.50 inches through Friday morning. This wl set the
stage for locally heavy rainfall with post-tropical Elsa in the
short term period.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Friday and Friday Night...Rain a bigger deal than wind with
Elsa remnants. A bit of a break in rainfall intensity Friday
morning in between the predecessor rain event and the remnants
of Elsa. Still, many areas will see rain continue all the way
through the "break" between the predecessor event and the
remnants of Elsa. Elsa's track has shifted a bit north which
makes flash flooding Friday afternoon and evening a bit more of
a concern for Downeast, along and just north of Elsa's track.
Wasn't quite confident enough on the track of Elsa to issue a
flash flood watch yet, but will be monitoring closely.
Convection allowing models are showing quite intense
precipitation for a few hours just north of Elsa, with the
potential for greater than 2 inches of rain within 6 hours. Not
concerned about any river flooding as rivers are running quite
low. Again, the threat of heaviest rain late Friday with Elsa
appears to be Downeast, but will need to watch closely for any
shifts north or south in track. Winds will be stronger on the
south side of Elsa's track, which means the stronger winds to
around 45 mph should be over the waters, with gusts around 30
mph over land, mainly near the Downeast coast. Little if any
land impacts from the wind. Elsa races out Friday night, with
clearing and drying overnight.
Saturday...Weak high pressure nudges in from the north with a
tranquil day outside of a slight chance of showers near the
coast. Highs in the mid to upper 70s. Somewhat muggy Downeast,
but more comfortable dewpoints up north.
Saturday Night...Weak high pressure persists with a quiet night.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
For Sunday into Tuesday, expect pretty strong ridging developing
centered over the mid-Atlantic, with the ridge axis extending up
through New England. Could be a few afternoon showers or storms
each day, but nothing too concentrated. Temperatures warmer than
average. Toward Wednesday and Thursday, some signs of the ridge
weakening with a better chance of showers and storms.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
NEAR TERM: VFR for today before conditions deteriorate to MVFR
after 23z over Downeast terminals and drop to IFR/LIFR after 03z
Friday. Northern terminals likely to drop to MVFR after 23z and
drop to LIFR in moderate-heavy rain after 05z.
SHORT TERM: Friday...Downeast, IFR/LIFR through the day with rain,
heavy at times in the afternoon. Could be an embedded storm.
Breezy mainly in the afternoon from Elsa. North of Downeast
Maine, generally IFR improving to MVFR with a W breeze.
Friday Night...Breezy in the evening Downeast as remnants of
Elsa move through. Wind shifting to the NW. IFR improving some
areas to VFR later in the night, but some fog could persist as
well.
Saturday through Monday...Mainly VFR with light wind. Local
MVFR/IFR possible with localized overnight and early morning
fog.
&&
.MARINE...
NEAR TERM: No headlines expected through Friday morning with
winds approaching marginal conditions on the outer waters
tonight as pressure gradient tightens. Seas will increase to
near 4 feet late tonight in southerly swell.
SHORT TERM: Elsa's remnants moving near or over the waters late
Saturday. This will bring the possibility of gale force winds
and seas to 9 feet Friday afternoon into Friday evening. Winds
diminish below small craft rapidly upon Elsa's exit by late
Friday night. Seas gradually diminish back below 5 feet by late
Saturday. Conditions should then remain below small craft
through Tuesday. Fog possible over the waters through the
period.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...Gale Watch from Friday afternoon through late Friday night for
ANZ050>052.
&&
Near Term...Cornwell/Farrar
Short Term...Foisy
Long Term...Foisy
Aviation...Cornwell/Farrar/Foisy
Marine...Cornwell/Farrar/FoisyHazardous weather outlook, Jul 8, 4:08 PM EDT, 19 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 408 PM EDT Thu Jul 8 2021 MEZ001>005-010-092015- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Central Piscataquis- 408 PM EDT Thu Jul 8 2021 This Hazardous Weather Outlook is for Central Highlands Maine, Far Northern Maine and North Woods Maine. .DAY ONE...Tonight. Moderate to locally heavy rain is expected tonight over far Northern Maine. Any potential flooding should be localized and relatively minor. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Rain continues Friday into Friday evening. Rainfall totals between 1 to 2 inches will fall tonight through Friday evening. Periods of heavy rain could lead to localized flood issues in areas with poor drainage. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-092015- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 408 PM EDT Thu Jul 8 2021 ...GALE WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ006-011-015>017-031-032-092015- Southeast Aroostook-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Southern Piscataquis- Northern Washington- 408 PM EDT Thu Jul 8 2021 ...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for Central Highlands Maine, Far Eastern Maine, Interior DownEast Maine and Penobscot Valley Maine. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ029-030-092015- Coastal Hancock-Coastal Washington- 408 PM EDT Thu Jul 8 2021 ...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY MORNING... ...HIGH SURF ADVISORY IN EFFECT FROM 2 PM FRIDAY TO 2 PM EDT SATURDAY... This Hazardous Weather Outlook is for Coastal DownEast Maine. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. High Surf Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 4:12 AM EDT | Gale Watch | CAR | 24 hr | |
| Jul 8, 4:03 PM EDT | High Surf Advisory | CAR | Hancock, Washington | 46 hr |
Nearby
Flash Flood Watches in Maine, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.